# SDR UALA2013031801638

- Difficulty date: March 17, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377 RBL 49 FLOORBEAM UPPER TEE HAS SMALL AREA OF CORROSION.  REPAIRED FLOORBEAM IAW EA 130222 & ECRA5310-05698.
